# SDR ASAA1057881

- Difficulty date: May 30, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 13,834 hours, 4,317 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sense Line
- Part number: AS141G0120N45L
- Condition: Leaking
- Location: Rt Acm
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SENSE LINE LEAKING FROM RT ACM.  REMOVED AND REPLACED SENSE LINE ON RT ACM, LEAK CHECK GOOD REF 21 51 05 802 002 PARG E STEP 3C AND 21 51 05 802 002 PARG H STEP 4C.
